Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 524, NWS Tulsa, OK

November 5, 2008Mayes County, Rogers County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2008, 10:48 PM CST for Mayes County, Rogers County, Wagoner County, Oklahoma. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2008, 10:48 PM CST (04:48 UTC)
Expired
Nov 5, 2008, 11:45 PM CST
In force
57 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Mayes County, OK, Rogers County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 34 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 10:58 PM CSTTSTM WND GST 70Inola, OK
Nov 5, 10:58 PM CSTHAIL 1.75Inola, OK
Nov 5, 11:03 PM CSTTSTM WND GST 70Inola, OK
Nov 5, 11:03 PM CSTHAIL 1Inola, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 2:17 PM CSTTornado WatchSPC10 hr
Nov 5, 6:34 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 060448
SVRTSA
OKC097-131-145-060545-
/O.NEW.KTSA.SV.W.0524.081106T0448Z-081106T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CST WED NOV 5 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEAST ROGERS COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1145 PM CST

* AT 1043 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES WEST OF INOLA TO 17 MILES SOUTHWEST OF
  INOLA...MOVING NORTHEAST AT 50 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...TIAWAH...
  INOLA...CHOUTEAU...PRYOR...ADAIR...LOCUST GROVE...SALINA...
  PENSACOLA...ROSE...SPAVINAW AND LANGLEY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3652 9502 3620 9502 3617 9509 3617 9511
      3616 9511 3595 9555 3622 9568 3652 9520
TIME...MOT...LOC 0447Z 242DEG 44KT 3614 9565 3598 9565

$$
3 follow-up statements
000 
WWUS54 KTSA 060502
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1102 PM CST WED NOV 5 2008

OKC097-131-145-060545-
/O.CON.KTSA.SV.W.0524.000000T0000Z-081106T0545Z/
WAGONER OK-ROGERS OK-MAYES OK-
1101 PM CST WED NOV 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR MAYES...SOUTHERN ROGERS AND NORTHEASTERN WAGONER COUNTIES...

AT 1056 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TIAWAH TO 7 MILES SOUTH OF INOLA...MOVING NORTHEAST AT
50 MPH. HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MILES AN 
HOUR WERE REPORTED NEAR INOLA AT 11 PM. 

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAZIE...PRYOR...
CHOUTEAU...ADAIR...MURPHY...STRANG...SALINA...PENSACOLA...LOCUST
GROVE...LANGLEY...SPAVINAW AND ROSE.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3652 9502 3620 9502 3617 9509 3617 9511
      3616 9511 3595 9555 3622 9568 3652 9520
TIME...MOT...LOC 0501Z 242DEG 45KT 3631 9542 3608 9549

$$
000 
WWUS54 KTSA 060507
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CST WED NOV 5 2008

OKC145-060517-
/O.CAN.KTSA.SV.W.0524.000000T0000Z-081106T0545Z/
WAGONER OK-
1107 PM CST WED NOV 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAGONER COUNTY IS
CANCELLED...

LAT...LON 3652 9502 3620 9503 3617 9511 3608 9527
      3608 9552 3636 9546 3652 9520
TIME...MOT...LOC 0507Z 242DEG 45KT 3638 9532 3615 9539

$$

OKC097-131-060545-
/O.CON.KTSA.SV.W.0524.000000T0000Z-081106T0545Z/
ROGERS OK-MAYES OK-
1107 PM CST WED NOV 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR MAYES AND SOUTHEASTERN ROGERS COUNTIES...

AT 1105 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PRYOR TO MAZIE...MOVING NORTHEAST
AT 50 MPH.

THESE STORMS HAVE PRODUCED GOLF BALL SIZE HAIL AND WIND GUSTS 
ESTIMATED NEAR 70 MPH NEAR INOLA. 

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PRYOR...
CHOUTEAU...ADAIR...MURPHY...PENSACOLA...STRANG...LOCUST GROVE...
SALINA...LANGLEY...SPAVINAW AND ROSE.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3652 9502 3620 9503 3617 9511 3608 9527
      3608 9552 3636 9546 3652 9520
TIME...MOT...LOC 0507Z 242DEG 45KT 3638 9532 3615 9539

$$
000 
WWUS54 KTSA 060527
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CST WED NOV 5 2008

OKC097-131-060545-
/O.CON.KTSA.SV.W.0524.000000T0000Z-081106T0545Z/
ROGERS OK-MAYES OK-
1126 PM CST WED NOV 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR MAYES AND SOUTHEASTERN ROGERS COUNTIES...

AT 1122 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PENSACOLA TO LOCUST GROVE...
MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LANGLEY...ROSE
AND SPAVINAW.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE WARNED AREA. IF YOU 
ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY 
CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3652 9502 3620 9503 3617 9510 3608 9527
      3608 9552 3652 9520
TIME...MOT...LOC 0526Z 240DEG 42KT 3648 9510 3624 9518

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 10:48 PM CST, 0 minutes earlier.

Area forecast discussion, Nov 5, 10:48 PM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CST WED NOV 5 2008

.MESOSCALE UPDATE...
IT APPEARS THAT THE ORGANIZATION OF THE MULTIPLE
SHORT LINES AND CELLS INTO A SHARP SQUALL
LINE IS UNDERWAY.

AT 10PM/0400 UTC THE CAP IN EASTERN OKLAHOMA
AHEAD OF THE LINE WEAKENED A LITTLE AS
TEMPERATURES HAVE HELD THE LAST COUPLE OF
HOURS AND MODEL DATA INDICATES THE MID-LEVEL
COOLING IS OVERSPREADING THE AREA.  THE WEAKENING
CAP AND GUSTY WIND REPORTS FROM SOUTHEAST OKLAHOMA
INDICATE THAT THE STORMS WILL CONTINUE TO
BE NEARLY SURFACE-BASED IN MUCH EASTERN OKLAHOMA
AS THE LINE BEGINS TO ACCELERATE EAST.

STRONG LOW AND MIDDLE LEVEL SHEAR WILL CONTINUE TO
SUPPORT LOW-LEVEL MESOCYCLONES.  SURFACE-BASED
CAPE OF 500 TO 1000 J/KG EXISTS AHEAD OF THE STORMS
UNTIL ALMOST THE ARKANSAS AND MISSOURI LINES.
SO ALL MODES OF SEVERE WEATHER ARE POSSIBLE FOR
THE NEXT FEW HOURS.  THE POSSIBILITY OF A
RAPID TORNADO SPIN UP EXISTS ANYWHERE ALONG THE
LINE GIVEN THE EXTREME SHEAR IN THE LOWEST 1 KM.
ALSO..WIND DAMAGE POTENTIAL WILL BE INCREASING
AS A 40-50KT 925 MB WIND MAX ROTATES ACROSS NORTHEAST
OKLAHOMA AND INTO THE STORMS.

LOWER SURFACE DEW POINTS IN NORTHWEST ARKANSAS ARE
RESULTING IN LESS-SURFACE BASED INSTABILITY AND THE STORMS
WILL LIKELY BECOME MORE ELEVATED AS THEY MOVE INTO
NORTHWEST ARKANSAS AFTER 1AM.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Nov 5, 4:50 PM CST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 PM CST WED NOV 5 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CST WED NOV 5 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 8 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED AHEAD OF A DRY LINE
LOCATED ACROSS CENTRAL OKLAHOMA THIS EVENING. THESE STORMS WILL
CONTINUE TO AFFECT MAINLY NORTHEAST OKLAHOMA THROUGH THIS EVENING
AS THEY MOVE NORTHEAST ACROSS THE AREA. MODERATE INSTABILITY AND
STRONG WIND SHEAR WILL SUPPORT SUPERCELL THUNDERSTORM STRUCTURES
WITH THE POTENTIAL FOR TORNADOES...VERY LARGE HAIL...AND DAMAGING
STRAIGHT LINE WIND. MEANWHILE...A COLD FRONT LOCATED ACROSS
CENTRAL KANSAS AND NORTHWEST OKLAHOMA AT 5 PM WILL MOVE EAST INTO
THE AREA LATE THIS EVENING. A LINE OF STRONG TO SEVERE
THUNDERSTORMS WILL ACCOMPANY THE FRONT. DAMAGING WIND WILL BE THE
MAIN THREAT WITH THE SQUALL LINE THAT WILL MOVE THROUGH THE AREA
OVERNIGHT. HAIL UP TO GOLFBALL SIZE IS ALSO POSSIBLE AND A LOW
TORNADO POTENTIAL WILL EXIST WITH THE LINE OF THUNDERSTORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A LINE OF THUNDERSTORMS IS EXPECTED TO EXIT NORTHWEST ARKANSAS
EARLY THURSDAY MORNING AS DRIER AIR SPREADS ACROSS THE REGION FROM
THE WEST BEHIND THE COLD FRONT.

FAIR WEATHER WILL PREVAIL ACROSS THE AREA FRIDAY AND SATURDAY.
ANOTHER STRONG STORM SYSTEM MOVING THROUGH THE SOUTHERN PLAINS
WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA SUNDAY NIGHT
THROUGH EARLY TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

69

In the hours before

Local storm report, Nov 5, 9:50 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             1 NE COLLINSVILLE       36.37N 95.83W
11/05/2008  E0.75 INCH       TULSA              OK   TRAINED SPOTTER

&&

JDS
Special weather statement, Nov 5, 9:59 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CST WED NOV 5 2008

OKZ057-058-060430-
CRAIG OK-OTTAWA OK-
959 PM CST WED NOV 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CRAIG AND NORTHWESTERN OTTAWA

AT 959 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF HOLLOW TO 4 MILES NORTH OF
CENTRAILIA TO 9 MILES SOUTHWEST OF CENTRALIA...MOVING NORTHEAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CENTRALIA...HOLLOW...PYRAMID CORNERS...BLUEJACKET...CENTRAILIA AND
WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9491 3677 9500 3662 9543 3664 9543
      3681 9541 3698 9541 3700 9539
TIME...MOT...LOC 0359Z 232DEG 36KT 3699 9535 3687 9532
          3671 9540
Local storm report, Nov 5, 10:19 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     HAIL             KIEFER                  35.94N 96.07W
11/05/2008  E0.75 INCH       CREEK              OK   AMATEUR RADIO

&&

JDS
Local storm report, Nov 5, 10:29 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1029 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     TSTM WND GST     3 SE MOUNDS             35.85N 96.02W
11/05/2008  E60.00 MPH       OKMULGEE           OK   AMATEUR RADIO

1022 PM     HAIL             3 SE MOUNDS             35.85N 96.02W
11/05/2008  E0.75 INCH       OKMULGEE           OK   AMATEUR RADIO

&&

JDS
Special weather statement, Nov 5, 10:33 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1033 PM CST WED NOV 5 2008

OKZ057-062-060500-
CRAIG OK-MAYES OK-
1033 PM CST WED NOV 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG AND NORTHERN MAYES

AT 1033 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES SOUTHWEST OF CENTRALIA TO 6 MILES
SOUTHWEST OF WHITE OAK TO 11 MILES SOUTHWEST OF BIG CABIN...MOVING
NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...VINITA...KETCHUM...BIG CABIN...WHITE OAK...
CENTRALIA...PYRAMID CORNERS...BLUEJACKET...CENTRAILIA AND WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 45 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3694 9500 3652 9501 3646 9543 3652 9543
      3652 9532 3660 9533 3660 9543 3679 9543
      3698 9504
TIME...MOT...LOC 0433Z 246DEG 36KT 3672 9538 3660 9532
          3649 9536
Local storm report, Nov 5, 10:40 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1040 PM CST WED NOV 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     HAIL             1 NE BROKEN ARROW       36.06N 95.78W
11/05/2008  E0.88 INCH       TULSA              OK   AMATEUR RADIO

            PEA TO NICKEL HAIL

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 6:11 PM CSTSpecial Weather StatementTSACreek34 min
Nov 5, 6:24 PM CSTSpecial Weather StatementTSAWashington36 min
Nov 5, 6:31 PM CSTSevere Thunderstorm WarningTSANowata, Rogers59 min
Nov 5, 6:39 PM CSTSpecial Weather StatementTSACreek36 min
Nov 5, 6:50 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee55 min
Nov 5, 7:09 PM CSTSpecial Weather StatementTSAOsage36 min
Nov 5, 7:25 PM CSTSpecial Weather StatementTSACraig35 min
Nov 5, 7:31 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee59 min
Nov 5, 7:41 PM CSTSpecial Weather StatementTSATulsa34 min
Nov 5, 7:47 PM CSTAreal Flood AdvisoryTSAPawnee118 min
Nov 5, 7:56 PM CSTSpecial Weather StatementTSAOkfuskee34 min
Nov 5, 8:04 PM CSTFlash Flood WarningTSAPawnee5 hr
Nov 5, 8:05 PM CSTSpecial Weather StatementTSARogers, Tulsa25 min
Nov 5, 8:15 PM CSTTornado WarningTSAOsage35 min
Nov 5, 8:36 PM CSTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington54 min
Nov 5, 8:43 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa47 min
Nov 5, 9:00 PM CSTSevere Thunderstorm WarningTSANowata, Rogers, Washington45 min
Nov 5, 9:10 PM CSTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington53 min
Nov 5, 9:29 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee61 min
Nov 5, 9:38 PM CSTAreal Flood AdvisoryTSACreek, Nowata, Osage, Rogers, Tulsa, Washington112 min
Nov 5, 9:46 PM CSTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa50 min
Nov 5, 9:59 PM CSTSpecial Weather StatementTSACraig31 min
Nov 5, 10:11 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee34 min
Nov 5, 10:15 PM CSTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner42 min
Nov 5, 10:33 PM CSTSpecial Weather StatementTSACraig27 min
Nov 5, 10:35 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee55 min
Nov 5, 11:09 PM CSTSevere Thunderstorm WarningTSAMuskogee, Wagoner36 min
Nov 5, 11:21 PM CSTSpecial Weather StatementTSACraig, Ottawa24 min
Nov 5, 11:29 PM CSTAreal Flood AdvisoryTSAOttawa91 min
Nov 5, 11:35 PM CSTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner40 min
Nov 5, 11:41 PM CSTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes64 min
Nov 6, 12:15 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware60 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.